# SDR IPXA2021051369343

- Difficulty date: April 8, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA021854
- Condition: Cracked
- Location: Rt Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT MLG W/W INTERCOSTAL BELOW AFT UPPER BRAKE ACCUMULATOR IS CRACKED.REPAIRED CRACKED RT MLG W/W INTERCOSTAL BELOW AFT UPPER BRAKE ACCUMULATOR IAW SRM 53-40-12, REPAIR 3, FIGURE 201. (MINOR)
